Re: impotense and insomnia after heart attack
So am I understanding this correctly??? Your heart issue is not resolved or fixed and they want to do a bypass which you don't want to have??? Because if so, it is not safe for you to be having sex. I, myself, just had a triple bypass the 29th of Nov, 2010 and while it is anything but a walk in the park and I won't tell you it is not that bad, in the end I think it will be worth it.
But to answer your questions, many drugs used for the heart can cause impotence or even sexual problems in women too I hear but, there are things to help as long as you are healthy enough for sex...which is the key point here.
Edited to add insomnia is a very common side effect of heart issues I think it is a mixture of medicines and fear and anxiety, but it is very common and drs. are ready to help you out if you just let them know. I ended up having to go on anxiety pills and that did the trick and I have been able to sleep since then, but before that I had some really restless nights and they are no fun.
Last edited by CindyB67; 01-06-2011 at 07:45 AM.
Reason: to add about the insomnia part.